Advertisement

Annali di Matematica Pura ed Applicata

, Volume 37, Issue 1, pp 347–378 | Cite as

The asymptotic solution of second-order differential equations

  • F. V. Atkinson
Article

Keywords

Differential Equation Asymptotic Solution 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

References

  1. [1]
    G. Ascoli, « Rend. Accad. Lincei », (6) 22, 234–243 (1935).zbMATHGoogle Scholar
  2. [2]
    —— « Ann. Mat. Pur. Appl. », (4) 26, 199–206 (1947).zbMATHMathSciNetGoogle Scholar
  3. [3]
    H. Weyl,Gruppentheorie und Quantenmechanik, 61 (Leipzig, 1928).Google Scholar
  4. [4]
    R. Caccioppoli, « Rend. Accad. Lincei », (6) 11, 251–254 (1930).zbMATHGoogle Scholar
  5. [5]
    G. Sansone,Equazioni differenziali nel campo reale, (Bologna, 1941)Google Scholar
  6. [6]
    R. Bellman,A survey of the theory of boundedness & c. », (Washington, 1949).Google Scholar
  7. [7]
    L. Cesari, « Ann. Scuo. Norm. Sup. Pisa », (2), 9, 163–186 (1940).zbMATHMathSciNetGoogle Scholar
  8. [8]
    N. Levinson, « Duke Math. Jour. », 15, 111–126 (1948).CrossRefzbMATHMathSciNetGoogle Scholar
  9. [9]
    G. Prodi, « Rend. Accad. Lincei », (8) 10, 447–451 (1951).zbMATHMathSciNetGoogle Scholar
  10. [10]
    G. Prodi, « Rend. Accad. Lincei », (8) 11, 30–34 (1951).zbMATHMathSciNetGoogle Scholar
  11. [11]
    T. Carleman, « Acta Math. », 43, 319–336 (1922).CrossRefzbMATHGoogle Scholar
  12. [12]
    A. Wintner, « Amer. Jour. Math. », 71, 853–858 (1949).zbMATHMathSciNetGoogle Scholar
  13. [13]
    B. P. Demidovic, « Mat. Sbornik », (N. S.) 28 (70), 659–684 (1951).MathSciNetGoogle Scholar
  14. [14]
    T. Manacorda, « Boll. Un. Mat. Ital. », (3), 7, 281–284 (1952).zbMATHMathSciNetGoogle Scholar
  15. [15]
    O. Perron, « Gött. Nachrichten », 28–29 (1939).Google Scholar
  16. [16]
    G. Ascoli, « Rend. Accad. Lincei », (8) 9, 210–213 (1950).zbMATHMathSciNetGoogle Scholar
  17. [17]
    U. Barbuti, « Boll. Un. Mat. Ital. », (3) 7, 154–159 (1952).zbMATHMathSciNetGoogle Scholar
  18. [18]
    F. V. Atkinson, « Revista. Mat. Fis. Teor. », (A) 8, 71–87 (Tucumân), (1951).zbMATHGoogle Scholar

Copyright information

© Swets & Zeitlinger B. V. 1954

Authors and Affiliations

  • F. V. Atkinson
    • 1
  1. 1.IbadanNigeria

Personalised recommendations